Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 64, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Nov 1, 2013, 1:07 AM EDT for Jackson County, Vinton County, Ohio. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2013, 1:07 AM EDT (05:07 UTC)
- Expired
- Nov 1, 2013, 2:00 AM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Jackson County, OH, Vinton County, OH
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 1:43 AM EDT | TSTM WND DMG | Hamden, OH | TREES AND POWER LINES DOWN. ALSO A FEW TREES DOWN IN THE MCARTHUR AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 10:09 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 716 m²/s²
- 0-3 km storm-relative helicity
- 846 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
597
WUUS51 KRLX 010507
SVRRLX
OHC079-163-010600-
/O.NEW.KRLX.SV.W.0064.131101T0507Z-131101T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
107 AM EDT FRI NOV 1 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JACKSON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...WELLSTON...JACKSON...
VINTON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...MCARTHUR...LAKE HOPE STATE PARK...
* UNTIL 200 AM EDT
* AT 100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 20 MILES WEST OF JACKSON...OR
NEAR WAVERLY...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PETERSBURG...EAGLE MILLS...CREOLA...BYER...ALLENSVILLE...ZALESKI...
HAMDEN AND COALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3913 8280 3921 8277 3937 8275 3937 8264
3938 8263 3938 8252 3940 8251 3939 8230
3930 8230 3929 8226 3921 8227 3920 8230
3917 8231 3895 8280
TIME...MOT...LOC 0507Z 245DEG 53KT 3915 8287
$$
082 follow-up statements
665
WWUS51 KRLX 010540
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
140 AM EDT FRI NOV 1 2013
OHC079-163-010600-
/O.CON.KRLX.SV.W.0064.000000T0000Z-131101T0600Z/
JACKSON OH-VINTON OH-
140 AM EDT FRI NOV 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR VINTON AND NORTHERN JACKSON COUNTIES IN SOUTHEAST OHIO...
AT 135 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE HOPE STATE
PARK...MOVING NORTHEAST AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM EDT FRIDAY
MORNING FOR CENTRAL KENTUCKY AND CENTRAL VIRGINIA AND CENTRAL WEST
VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3913 8280 3921 8277 3937 8275 3937 8264
3938 8263 3938 8252 3940 8251 3939 8230
3930 8230 3929 8226 3921 8227 3920 8230
3917 8231 3895 8280
TIME...MOT...LOC 0540Z 245DEG 53KT 3935 8230
$$
14531
WWUS51 KRLX 010559
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
159 AM EDT FRI NOV 1 2013
OHC079-163-010609-
/O.EXP.KRLX.SV.W.0064.000000T0000Z-131101T0600Z/
JACKSON OH-VINTON OH-
159 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR VINTON AND NORTHERN JACKSON
COUNTIES IN SOUTHEAST OHIO WILL EXPIRE AT 200 AM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...GUSTY
WINDS WILL CONTINUE BEHIND THE LINE OF STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM EDT FRIDAY
MORNING FOR CENTRAL KENTUCKY AND CENTRAL VIRGINIA AND CENTRAL WEST
VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3913 8280 3921 8277 3937 8275 3937 8264
3938 8263 3938 8252 3940 8251 3939 8230
3930 8230 3929 8226 3921 8227 3920 8230
3917 8231 3895 8280
TIME...MOT...LOC 0559Z 245DEG 53KT 3946 8197
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 12:54 AM EDT, 13 minutes earlier.
Area forecast discussion, Nov 1, 12:54 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1254 AM EDT FRI NOV 1 2013
.SYNOPSIS...
WARM SOUTHERLY WINDS TODAY. COLD FRONT TONIGHT WITH GUSTY SHOWERS.
COOLER FOR THE WEEKEND...WITH A REINFORCING FRONT SATURDAY. HIGH
PRESSURE LATE IN THE WEEKEND AND EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
MADE A FEW CHANGES TO THE PREVIOUS FORECAST. ADDED IN A SLIGHT
CHANCE OF THUNDER LATER TONIGHT...AS THE COLD FRONT APPROACHES AND
MOVES THROUGH THE CWA. IN ADDITION...INCREASED WINDS SLIGHTLY FROM
THE PREVIOUS FORECAST...PARTICULARLY ACROSS THE LOWLANDS...BASED
ON CURRENT OBSERVATIONS JUST TO THE WEST OF CWA OUT AHEAD OF
FRONTAL BOUNDARY. OTHERWISE...MADE NO MAJOR CHANGES.
PREVIOUS DISCUSSION FOLLOWS...
RAIN SHWRS INCRG IN CVRG TDA AS VERY STRONG TROF IN SRN PLNS LIFTS
NEWD TWD THE GRTLKS RGN TNGT. OCNL SHWRS WILL CONT THIS EVE AS
LOW-LVL JET OF 70-80 KT PROVIDES IMPRESSIVE MOISTURE ADVCTN INTO
THE RGN. WHILE IT MAY NOT RAIN CONSTANTLY THRU EARLY EVE...SHWRS
CAN BE XPCD PERIODICALLY MOST ZONES.
RAIN CVRG WILL BCM MORE WDSPRD OVNGT AS CDFNT APRCHS AND UPR
FORCING INCRS. A NARROW LINE OF CNVCTN IS XPCD TO FORM ALONG THE
FRONT AND WILL MOVE ACRS ENTIRE FCST AREA LATE TNGT. CATEGORICAL
POPS WERE CONTD OVNGT...WITH LOW CHCS FOR TSRA INCLUDED WITH
PASSAGE OF CDFNT OWING TO MODEST ELEVATED INSTBY. ALTHOUGH CAPE
PROFILES ARE NOT DP...CLD TOPS MAY BE SUFFICIENTLY ABV FRZG LVL TO
YIELD ICE CRYSTALS.
APART FROM RAIN...WIND WILL BE ANOTHER ISSUE. TIGHT PRES GRADIENT
AND VERY STRONG KINEMATICS SUGGEST GUSTY WINDS A STRONG PSBLTY.
THERMODYNAMICS DO NOT FAVOR MIXING OF THESE STRONG WINDS ALOFT TO
THE GROUND...BUT MDT-HVY PCPN COULD TRANSPORT SOME OF THIS
MOMENTUM DOWNWARD.
MTNS MOST LKLY AREA TO EXPERIENCE HIGHEST GUSTS...WHERE WIND ADZY
RMNS IN EFFECT TNGT. GUSTS IN EXCESS OF 40 KT ARE XPCD AS H9 FLOW
INCRS CONSIDERABLY.
PCPN WILL BE EXITING ERN ZONES FRI MRNG. CLD CVR WILL RMN QUITE
ABUNDANT IN THE WAKE OF THE FRONTAL BNDRY OWING TO MSTR PRESENCE
AND STEEPENING LAPSE RATES AMID COLD AIR ADVCTN. STRATOCU MAY BGN
TO ERODE LATE IN THE DAY.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
A SECONDARY CDFNT WILL MOVE SEWD SAT NGT FROM THE GRTLKS IN
ASSOCIATION WITH A SHRTWV TROF. COLDER AIR WILL ACCOMPANY THIS
WAVE...BUT WILL ARRIVE AFTER DEPARTURE OF LGT PCPN SAT AFTN AND
EVE.
IN THE WAKE OF THE CDFNT...STEEP LAPSE RATES AND MSTR FETCH FROM
THE LAKES WILL ACTIVATE THE UPSLP PCPN MACHINE...WITH RAIN SHWRS
XPCD SAT NGT ALONG WEST-FACING SLOPES OF THE MTNS. HIGHEST
ELEVATIONS MAY BE COLD ENOUGH FOR SNOW SHWRS SAT NGT...BUT ONLY A
BRIEF WINDOW FOR PCPN BFR INVERSION HEIGHTS DROP SHOULD LMT
ACCUMS.
SFC RDG BUILDS INTO THE RGN ON SUN...BRINGING WINDS TO LGT NLY.
DRY AIR WILL INVADE...WHICH WILL HELP ERODE ANY CLDS AND SUPPRESS
ANY LINGERING PCPN.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WRN CONUS TROF AND ERN CONUS RDG WILL CHARACTERIZE THE H5 PATTERN
THRU EARLY-MID WK. RDG AXIS ALOFT AND SFC HIPRES WILL SUPPRESS
PCPN THRU FCST AREA MON-TUE.
AS SFC HIPRES MOVES INTO THE ATLC...RETURN FLOW WILL PROMOTE
MODEST UPSLP FLOW E OF THE MTNS. VERY LGT PCPN MAY IMPACT THE ERN
RDGS TUE NGT-WED...BUT FLOW WILL BE DOWNSLOPE FOR MOST OF THE
FCST AREA.
THE WRN CONUS TROF WILL PROGRESS EWD BY MID-WK. VERY STRONG FLOW
/WITH SLY H9 FLOW OF 40-50 KT/ WILL DVLP AHEAD OF THIS WAVE...
WHICH WILL TRANSPORT MSTR NWD INTO THE GRTLKS RGN. A VERY STRONG
CDFNT ALSO IS XPCD TO PROGRESS EWD THRU OHVLY INTO WV DURG THIS
TIME.
MEXMOS ALREADY IS PROVIDING A VERY STRONG SIGNAL FOR A WET WED NGT
OR THU. ECMWF IS SLOWER...BUT ALSO WAS SLOWER WITH THE CURRENT
SYSTEM AND EVENTUALLY CAUGHT UP TO THE GFS. A WINDY AND RAINY MID-
WK CAN BE XPCD FOR WV WITH COOLER TEMPS BY LATE IN THE WK.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
00Z FRIDAY THROUGH 00Z SATURDAY...
STRONG COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT...REACHING
OHIO RIVER AROUND 06Z...AND EXITING TO THE EAST OF THE WV
MOUNTAINS 09-12Z. OUT AHEAD OF THE FRONT...EXPECT LOW VFR/MVFR
SHOWERS...AND ISOLATED THUNDERSTORMS. IN ADDITION...STRONG
SOUTHERLY WINDS...SHIFTING TO SOUTHWESTERLY TO WESTERLY BEHIND THE
FRONT...WITH GUSTS OF UP TO 28 KTS ACROSS THE LOWLANDS...AND UP TO
45 KTS POSSIBLE ACROSS THE HIGHER TERRAIN.
BEHIND THE FRONT...EXPECT IFR/LIFR CIGS...PARTICULARLY BETWEEN
6-13Z...GRADUALLY LIFTING TO VFR ACROSS LOWLANDS AFTER 16Z...AND
AFTER 18-20Z HIGHER TERRAIN.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...
FORECAST CONFIDENCE: MEDIUM
ALTERNATE SCENARIOS: TIMING OF LOWER CIGS MAY VARY FROM FORECAST.
WINDS MAY NOT BE AS STRONG AS FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 11/01/13
UTC 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
EDT 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09
CRW CONSISTENCY H H H H M L L M H H H H
HTS CONSISTENCY H H H M H H H M H H M M
BKW CONSISTENCY H H H H M L M M M M L L
EKN CONSISTENCY H H M M M M L L M M M L
PKB CONSISTENCY M M H H H H H H H H H H
CKB CONSISTENCY H H H H M M H H H H H H
AFTER 06Z SATURDAY...
IFR IS POSSIBLE AT EKN AND BKW SATURDAY NIGHT INTO SUNDAY MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY UNTIL 7 AM EDT THIS MORNING FOR WVZ033>038-046-
047.
OH...NONE.
KY...NONE.
VA...WIND ADVISORY UNTIL 7 AM EDT THIS MORNING FOR VAZ003-004.
&&
SYNOPSIS...TRM/RPY/30
NEAR TERM...SL
SHORT TERM...RPY
LONG TERM...TRM
AVIATION...SLHazardous weather outlook, Nov 1, 12:53 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1253 AM EDT FRI NOV 1 2013 KYZ101>103-OHZ066-067-075-076-083>087-020500- GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH- 1253 AM EDT FRI NOV 1 2013 ...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ105-WVZ005>011-013>020-024>032-039-040-020500- LAWRENCE KY-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER- LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO- LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- 1253 AM EDT FRI NOV 1 2013 ...SEVERE THUNDERSTORM WATCH 557 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ033>038-046-047-020500- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- POCAHONTAS-RANDOLPH- 1253 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...SEVERE THUNDERSTORM WATCH 557 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 1:02 AM EDT | Severe Thunderstorm Warning | RLX | Perry | 58 min |
| Nov 1, 1:34 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan | 56 min |
| Nov 1, 1:47 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Vinton | 58 min |
| Nov 1, 2:15 AM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 60 min |
| Nov 1, 2:25 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Meigs, Morgan, Washington | 65 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.